Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 347, Number 3
HTML articles powered by AMS MathViewer

Ribbons and their canonical embeddings
Dave Bayer and David Eisenbud PDF
Trans. Amer. Math. Soc. 347 (1995), 719-756
Clifford indices of ribbons
David Eisenbud and Mark Green PDF
Trans. Amer. Math. Soc. 347 (1995), 757-765
Geometry of dots and ropes
Karen A. Chandler PDF
Trans. Amer. Math. Soc. 347 (1995), 767-784
On the Ramsey property of families of graphs
N. Sauer PDF
Trans. Amer. Math. Soc. 347 (1995), 785-833
On the dimension and the index of the solution set of nonlinear equations
P. S. Milojević PDF
Trans. Amer. Math. Soc. 347 (1995), 835-856
On the general notion of fully nonlinear second-order elliptic equations
N. V. Krylov PDF
Trans. Amer. Math. Soc. 347 (1995), 857-895
Some new observations on the Göllnitz-Gordon and Rogers-Ramanujan identities
Krishnaswami Alladi PDF
Trans. Amer. Math. Soc. 347 (1995), 897-914
Infinitesimal bending and twisting in one-dimensional dynamics
Frederick P. Gardiner PDF
Trans. Amer. Math. Soc. 347 (1995), 915-937
Invariants of locally conformally flat manifolds
Thomas Branson, Peter Gilkey and Juha Pohjanpelto PDF
Trans. Amer. Math. Soc. 347 (1995), 939-953
On the morphology of $\gamma$-expansions with deleted digits
Mike Keane, Meir Smorodinsky and Boris Solomyak PDF
Trans. Amer. Math. Soc. 347 (1995), 955-966
The Hausdorff dimension of $\lambda$-expansions with deleted digits
Mark Pollicott and Károly Simon PDF
Trans. Amer. Math. Soc. 347 (1995), 967-983
Crossed products of $\textrm {II}_ 1$-subfactors by strongly outer actions
Carl Winsløw PDF
Trans. Amer. Math. Soc. 347 (1995), 985-991
Hypercyclic weighted shifts
Héctor N. Salas PDF
Trans. Amer. Math. Soc. 347 (1995), 993-1004
On Cappell-Shaneson’s homology $L$-classes of singular algebraic varieties
Shoji Yokura PDF
Trans. Amer. Math. Soc. 347 (1995), 1005-1012
Distinguished Kähler metrics on Hirzebruch surfaces
Andrew D. Hwang and Santiago R. Simanca PDF
Trans. Amer. Math. Soc. 347 (1995), 1013-1021
Formation of diffusion waves in a scalar conservation law with convection
Kevin R. Zumbrun PDF
Trans. Amer. Math. Soc. 347 (1995), 1023-1032
A note on norm inequalities for integral operators on cones
Ke Cheng Zhou PDF
Trans. Amer. Math. Soc. 347 (1995), 1033-1041
Tensor product of difference posets
Anatolij Dvurečenskij PDF
Trans. Amer. Math. Soc. 347 (1995), 1043-1057
A note on the problem of prescribing Gaussian curvature on surfaces
Wei Yue Ding and Jia Quan Liu PDF
Trans. Amer. Math. Soc. 347 (1995), 1059-1066
Functions with bounded spectrum
Ha Huy Bang PDF
Trans. Amer. Math. Soc. 347 (1995), 1067-1080
Errata to: “Analysis and applications of holomorphic functions in higher dimensions”
R. Z. Yeh PDF
Trans. Amer. Math. Soc. 347 (1995), 1081